RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1968, Volume 32, Issue 5, Pages 1033–1043 (Mi izv2503)  

This article is cited in 5 scientific papers (total in 5 papers)

Extremal conformal mappings and poles of quadratic differentials

P. M. Tamrazov


Abstract: Conformal metric properties of multiply-connected planar domains are studied that are related to conformal mappings into the number sphere; problems are solved involving the extremalization of the distance between the images of boundary components or level lines, the diameters of boundary components, modules, etc. These problems are distinguished by the fact that the quadratic differentials occurring in them have five distinct poles which are free of any essential restrictions.

Full text: PDF file (1359 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1968, 2:5, 987–996

Bibliographic databases:

UDC: 517.54
MSC: 30F45, 30C70, 30C20, 30C45, 30D30
Received: 06.06.1967

Citation: P. M. Tamrazov, “Extremal conformal mappings and poles of quadratic differentials”, Izv. Akad. Nauk SSSR Ser. Mat., 32:5 (1968), 1033–1043; Math. USSR-Izv., 2:5 (1968), 987–996

Citation in format AMSBIB
\Bibitem{Tam68}
\by P.~M.~Tamrazov
\paper Extremal conformal mappings and poles of quadratic differentials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1968
\vol 32
\issue 5
\pages 1033--1043
\mathnet{http://mi.mathnet.ru/izv2503}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235105}
\zmath{https://zbmath.org/?q=an:0172.37703}
\transl
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 5
\pages 987--996
\crossref{https://doi.org/10.1070/IM1968v002n05ABEH000688}


Linking options:
  • http://mi.mathnet.ru/eng/izv2503
  • http://mi.mathnet.ru/eng/izv/v32/i5/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. M. Tamrazov, “The solid inverse problem of polynomial approximation of functions on a regular compactum”, Math. USSR-Izv., 7:1 (1973), 145–162  mathnet  crossref  mathscinet  zmath
    2. Russian Math. (Iz. VUZ), 42:5 (1998), 1–3  mathnet  mathscinet  elib
    3. O. N. Kosukhin, “On the Rate of Approximation of Closed Jordan Curves by Lemniscates”, Math. Notes, 77:6 (2005), 794–808  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
    5. Bakhtin A.K., Denega I.V., Vygovskaya L.V., “Inequalities For the Inner Radii of Symmetric Disjoint Domains”, Ukr. Math. J., 70:9 (2019), 1477–1483  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:242
    Full text:90
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019